# SDR DLM8K080856

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 40,091 hours, 32,450 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON DESCENT AFTER TURNING ON AUX AND TRANS PUMPS, HYD QTY LOW LIGHT ILLUM AND QTY INDICATED 2 QTS.  C/W QRH.  FOUND LOOSE B NUT ON ELBOW FITTING TO FILTER MODULE ASSY LEFT TAIL COMPT.  SECURED SAME AND REPLACED BOTH FILTERS ON MODULE ASSY.  LEAK CKS OK.
